Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Taken Toridol, Percocet for back pain. Done X-ray. Next course of action?

I was in the emergency room with severe sudden back pain. I was given Toridol and an Xray. The results will be reviewed by the Radiologist on Monday. I was given Percocet as well. Neither medications have helped with the pain. The ER Doctor said it looks to be lipping in my spine. What will the course of action be should this be the result?
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Spine Surgeon 's  Response
Thanks for writing to us.
Sudden onset back pain may be due to disc rupture. Lipping of the vertebral body indicates degenerative changes and called osteophyte formation. X-rays not of not much help in disc prolapse and you may need to get MRI spine to diagnose the problem. Please consult a spine specialist and get thorough exam. It important to know the pain pattern, any leg pain, previous episode if any.
Till that period continue percocet with muscle relaxant and physical therapy if possible. Take some rest which is crucial.
Answered: Wed, 24 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor